Welcome to HealingWell, bumwoes. Sorry you got stuck with this DD, but I'm glad you found us.
Is this your first time on Prednisone? It does tend to have mental side effects. Some people feel like they're in a fog, others are very emotional, a lot of us turn into raving Godzillas. Mezavant is the same as Lialda. Occasionally people will have these kind of symptoms - the weakness and dizziness - but they usually get better in a week or so, from what others have said.
While on the Pred, be sure to take a calcium with vitamin D supplement. Disneyland is a terrific idea, because walking a lot along with the calcium will help prevent you from getting osteoporosis from the Pred. Some people have problems sleeping on Prednisone, and many of us want to eat everything we see. Try to limit your salt to keep the water retention down, eat a healthy diet and explain to your family that if you're a little sillier than usual (my husband always asked me if that was possible), explain that it's the Pred.
When you get ready to go, put together a written medical history for yourself along with what medications you have taken in the past as well as what you're taking now. That way if you have trouble while traveling, you'll have the information handy if you need to see a doctor. I hope you sail through your trip with no problems.
Moderate to severe left-sided UC (21 cm) diagnosed 2001.
Asacol, Rowasa, Pentasa, Prednisone, Entocort, Azathioprine
Colazal, Remicade, Nature's Way Primadophilus Reuteri.
In remission since April, 2006. Remicade has been my wonder drug.
Co-Moderator UC Forum